Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Twitching in eye and pressure in left ear. Dizziness and tingling in head. Is it a sinus headache?

My left eys is twitching and I feel pressure behind my left eye. I also have pressure in my left ear and my neck is a little stiff and hurts on the left side. I also have slight dizziness and tingling in my head and a bit of what appears to be a sinus headache and pressure. This has been going on for about a week and I have been taking musinex and the generic sudifed since Saturday night and it doesnt seem to be helping much.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
twitching in the eyes, skin, dizziness and tingling sensation..
it could be due to hypocalcemia, methylcobalamine deficiency..
get one serum calcium done and vit B12 done..
see your physician for the supplementation of calcium and vit B12 injection..
all the very best..
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor